# SDR CALA0300035

- Difficulty date: February 11, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- Aircraft time: 44,400 hours, 21,999 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: #2 Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H O/B SEAT TRACK CORRODED AT GALLEY MOUNT FOR #2 GALLEY. THE CORRODED SECTION OF SEAT TRACK WAS REMOVED AND A NEW SECTION WAS SPLICED IN IAW SRM 53-05, FIGURE 4F.
